# SDR ASOA2014112011701

- Difficulty date: October 28, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,167 hours, 10,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT AT FS 280.00 INTERNAL SKIN CORRODED FROM STR 24LT-25RT.  REMOVED CORROSION AT FS 280.00 BETWEEN STR 24LT AND 24RT IAW SRM 51-22-06-001-001-A01.  RECEIVED AND COMPLIED WITH STS EA 32-2014-171.  RECEIVED AND COMPLIED WITH ECTC EA 32-2014-161.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  INSTALLED FS 295 STRINGER CLEAT AT STRINGER 27 IAW REO 670-53-21-799 & 690-53-21-687.  MAJOR REPAIR.
